# SDR FDEA201211123982

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20043
- Condition: Cracked
- Location: Bs 760 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 760 S9L RIVET HAS SET MARK AND AT STRINGER 10L-11L THERE IS A TRAPPED HOLE.  FRAME REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 3.  MAJOR REPAIR.
